# SDR 2008FA0000071

- Difficulty date: February 4, 2008
- Submitted: February 4, 2008
- Operation: General aviation
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Engine: Cfe CFE73811B
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Condition: Missing
- Location: Emergency Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS COVER FOR THE EMERGENCY WINDOW HANDLE DOES NOT HAVE A LANYARD WHEN IT IS REMOVED.  THE COVER HANGS BY THE WIRING THAT ILLUMINATES IT PUTTING STRESS ON THE SOLDERED CONNECTIONS TO BREAK CAUSING EITHER AN INOPERATIVE EMERGENCY LIGHT OR A SHORT CAUSING MORE THAN ONE EMERGENCY LIGHT TO NOT ILLUMINATE.  THIS COVER IS REMOVED ROUTINELY FOR SECURITY PINNING OF THE EXIT HANDLE AND FOR EMERGENCY WINDOW HANDLE INSPECTION.  THERE SHOULD BE A LANYARD TO PROVIDE STRESS RELIEF FOR THE ASSOCIATED WIRING MOUNTED ON THE COVER AND IN THE WINDOW ASSY.  (K)
